Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD for norepinephrine

Posted by kribensis on July 14, 2015, at 17:08:19

In reply to Re: AD for norepinephrine kribensis, posted by SLS on July 14, 2015, at 14:35:41

Thanks for your reply, Scott.

I came to the conclusion that epinephrine *might* be my issue b/c I tried a few AD's that had mainly action on serotonin (and herbs) and do terrible on those. Also not good at all on wellbutrin.

Anything that is very sedating or has a high probability of weight gain I cannot do.

I actually think that a type of a stimulant would actually perhaps be best but no one will prescribe me something like adderall.

I once took Silbutramine and I found that it was the best thing I ever took and I did not have the 'poop out'. Unfortunately, I only took that in a product that was promoted as "natural" but a TCM dr only later to find out it actually had sibultramine in it and was pulled.

Before that I had a few great years on Effexor. I needed about 300 dose before it really worked for me but when it worked it was great. When it started to poop out my dr added wellburtin which made things worse. I have since tried wellbutriin on its own and it still made things worse for me.

Pristique gave me a little perk and then nothing. I've tried effexor again without the same great effect I had years ago. Tried zoloft, manerix, paxil, modafinil all of which did not work or made me worse.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kribensis thread:1080492
URL: http://www.dr-bob.org/babble/20150629/msgs/1080494.html